Dear Abby: I’ve dealt with anxiety and depression for decades, but I’m finally on a medication that works for me. I’m in my 40s and feel emotionally stable for the first time in my adult life. When I started the medication, I was in a bad place, but after a few months I broke up with my partner and began focusing on my career.

It has been a couple of years now, and I have no sex drive at all. I have been feeling the desire to start dating again, but even if I meet someone, I doubt my libido will return while I’m on this medication, which would be unfair to the other person. I’m afraid my choice is between future relationships and my mental health. My doctor offered to add another drug that might help, but it took so long to find something that works, I don’t want to start experimenting again. Can you offer any advice? — Gotten This Far In Illinois

(0) comments

Welcome to the discussion.

Keep it Clean. Please avoid obscene, vulgar, lewd, racist or sexually-oriented language.
PLEASE TURN OFF YOUR CAPS LOCK.
Don't Threaten. Threats of harming another person will not be tolerated.
Be Truthful. Don't knowingly lie about anyone or anything.
Be Nice. No racism, sexism or any sort of -ism that is degrading to another person.
Be Proactive. Use the 'Report' link on each comment to let us know of abusive posts.
Share with Us. We'd love to hear eyewitness accounts, the history behind an article.